# SDR AWXA200600886

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 65,047 hours, 39,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - FLT 277 - LG 4058471 - DURING OVERNIGHT MAINTENANCE, DISCOVERED CRACK ON LT FUSELAGE AFT OF EXISTING REPAIR CRACKED APPROX 1 INCH LONG STATION 743 STRINGER 23L.  MAINTENANCE REMOVED DAMAGED AREA AND INSTALLED FABRICATED DOUBLER IAW SRM 53-00-01-2R.
